Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Crust like discharge inside vagina. Taking medication for yeast infection. Cure?

I have a crusty like discharge inside my vagina . I have been treating myself for a yeast infection because that s how it seemed to me, was just a yeast infection. But it doesn t seem like the medicine over the counter took care of my problem! I don t understand the crusty like discharge that is inside my vagina. Can u help
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response

Yeast infection of vagina will have curdy white discharge and sometimes itching and sore.
Normal physiological discharge will be mucoid or egg white in nature.
Tirchomas and bacterial vaginosis will have an offensive odor discharge. Bacterial vaginosis will be more watery in nature and Trichomonas will be greenish white and frothy. Other gonococcal and chlamydial discharge will be pus like.
If there is foreign body or growth then the discharge will be more odorous in nature.
It is always better to consult your gynecologist and get your discharge examined in a laboratory, then take your treatment accordingly, you will be completely alright. Self medication will lead to complications.
Even if it is due to yeast infection, the correct dosage and duration of treatment also matters, which will be guided by your gynecologist.
Get well soon.
Dr S.Murugan

Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor